MAUDE Adverse Event Report: LUMENIS LTD. LIGHTSHEER DUET HS/ET; SOLID STATE AESTHETIC LASER DELIVERY DEVICE

LUMENIS LTD. LIGHTSHEER DUET HS/ET; SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Model Number LIGHTSHEER DUET HS/ET
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting the user facility directly.Five (5) attempts have been made by three (3) phone calls and two (2) emails to obtain; patients treatment settings, patients information, patients photos.No information has been provided by the user facility.Lumenis has not been contracted to service the subject device, therefore no examination of the subject device occurred following the adverse event.Although no information was provided by the user facility about the service history of the device, lumenis cannot rule out that service by unauthorized third party service providers may have contributed to the reported adverse event.The last time the device was under preventive maintenance was on may 2018.On the date of the event, the device was not under lumenis' warranty or contract.From case: on 05-31-2019 - customer will back to confirm if they want to proceed with service since its not covered under service warranty.On 06-12-2019 - called the customer on (b)(6) to check if they want to proceed with service call-busy line/ emailed the customer too.On 06-17-2019 - emailed the customer to check if they still require service | email confirmation from (b)(6) saying that they don't need service as of now.While the information received to date does not confirm that a serious injury nor malfunction had occurred, because of the lack of information the company is reporting the event in an 'abundance of caution'.Should additional information become available, the complaint record will be updated accordingly, and a follow-up medwatch report will be submitted.
 
Event or Problem Description
A user facility reported that one (1) patient sustained burn of unknown severity to an unknown body part following treatment with lumenis lightsheer duet laser.No report of serious injury or medical intervention has been received except for the initial report from the user facility.

Brand Name
LIGHTSHEER DUET HS/ET
Common Device Name
SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Manufacturer (Section D)
LUMENIS LTD.
6 hakidma street
po box 240
yokneam, 20692
IS  20692
MDR Report Key8738660
Report Number3004135191-2019-00075
Device Sequence Number16479262
Product Code GEX
UDI-Device Identifier07290109140483
UDI-Public7290109140483
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K170179
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberLIGHTSHEER DUET HS/ET
Device Catalogue NumberGASB00000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2019
Initial Report FDA Received Date06/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;